# SDR 95ZZZX5481

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Speed Pickup
- Part number: 430106201
- Condition: Erratic
- Location: Engine
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED PICK-UP ERRATIC.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
